# SDR JJBA20210411016

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 33,119 hours, 22,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LH EXTERNAL EMERGENCY LIGHTS AND RH OVERWING EXTERNAL EMERGENCY LIGHTS INOPERATIVE. R&R EMERGENCY BATTERY CHARGER #4. R&R LH LOWER WING FUSELAGE AND THE RIGHT HAND OVERWING EMERGENCY LIGHTS. OPS CHECK SAT OF ALL EMERGENCY LIGHTS.
